# SDR DALA2025043003334

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY OPENING ASSIST MEANS PRESSURE LOW (RED RANGE). SERVICED L2 EMERGENCY DOOR OPENING ASSIST IAW A220 AMP BD500- A-J52-12-08-01AAA-214B-A. (LP# 0936752)
